| Model Number |
KD-V411M-0725 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, a root cause could not be determined.It is likely the following led to the malfunction: an electric conduction was activated.This may have caused the cutting wire to become hot instantly at the contact point.As a result, the cutting wire broke.Additionally, it can be inferred that some kind of force may have been applied to the coated portion of the cutting wire causing the coated portion of the cutting wire to tear/detach from the cutting wire.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the knife wire was fractured.There were no reports of patient harm.
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 21oct2025.Updated field: b5.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Additional information provided: it was reported that the knife wire was fractured upon initial opening of the box (oob) and had not been used by the user.Upon return of the device, the visual inspection concluded that the device had been utilized and energized during an unspecified procedure.There was no report of patient harm.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the cutting wire where the wire coating was torn came into contact with the distal end of the endoscope when the forceps elevator was raised.An electric conduction was activated.This caused the cutting wire to become hot instantly at the contact point.As a result, the cutting wire broke.Olympus will continue to monitor the performance of this device.
Event or Problem Description
No additional information received from the customer.